# SDR CA050414006

- Difficulty date: April 5, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 55,803 hours
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7578679
- Condition: Contaminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL OUT AT 70 KTS NR 3 ENG OIL BYPASS LIGHT ILLUMINATED.  REJECTED T/O INITIATED, A/C SLOWED, LIGHT WENT OUT.  RETURNED TO GATE FOR MX TO INVESTIGATE. MX INSPECTED ENG & CARRIED OUT ENG RUN WITH NO FAULT FOUND. A/C RETURNED TO SERVICE. A/C DEPARTED WITH NO FURTHER PROBLEMS. DURING NEXT T/O OUT, NR 3 OIL BYPASS LIGHT AGAIN ILLUMINATED & AGAIN WHEN A/C SLOWED, LIGHT WENT OUT. ALL OTHER ENG INDICATIONS NORMAL & ELECTED TO ATTEMPT ANOTHER T/O. DURING SECOND T/O, BYPASS LIGHT CAME ON. RETURNED TO BLOCKS.  MX INSPECTED ENG INCLUDING OIL FILTER & FOUND FILTER CONTAMINATED. FILTER REPLACED & ENG RUN CARRIED OUT WITHOUT FAULT.  ACFT RETURNED TO SERVICE WITH NO FURTHER PROBLEMS DURING REMAINING FLTS.
